# SDR UIEA2016122301051

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 18,588 hours, 3,716 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 13261043
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE FAILED TO MAKE TAKE OFF POWER OF 84.4%/ N1 ONLY 78%.  PERFORMED POWER ASSURANCE TEST IAW AMM 71-02-00-770-802, ALL PARAMETERS PASSED.  CHANGED NR 3 ENGINE FUEL FILTER IAW AMM 73-11-02-400-801-G00. LEAK CHECK GOOD.
